# SDR CALA2016062200379

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 98,551 hours, 15,478 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T345046
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL 426BR CUTOUT SKIN FOUND CRACKED.  AD STRUCTURAL INSPECTION FINDING 76-5400-1-2512, NR 2 PYLON PANEL 426BR CUTOUT SKIN CRACKED.  CRACK LENGTH 0.156", AREA REPAIRED IAW SRM 54-53-01, REPAIR 6, FIG 201, DETAIL III AND ATTACH FORM 44.0008 WORKSHEET ITEM 1 TO 14 WORK ACCOMPLISHED.
